Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Missed periods. Prescribed primolut tablets. Negative pregnancy tests. When will I get periods?

Hello doctor, I was getting my periods on 27th of every month. But in November I missed my periods. I did urine and blood test for pregnancy.. but it showed negative. The doctor whom I consulted gave me primolut 10mg 2 tablets for 5 days. How will I get my periods by taking this tablet. I m travelling on 20th of Dec. Please advise...
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pathologist and Microbiologist 's  Response
hi there, usually menstural blood flow is due to a delicate hormonal balance in our body and usually you get mensturation when there is withdrawal or decrease inlevel of one of the hormones. Taking a high dose of premolut for five days and eventually stopping it produces the same effect of withdrawl which cause mensturation to start. Usually they start on 2nd or 3rd day of stopping the medication. So you should also get it after a 2-3 days of stopping the pills.Take care.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor